# SDR MALA070067

- Difficulty date: June 12, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 22,487 hours, 24,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL IN CABIN.  SUPPLEMENTAL AC SHUT OFF IN FLIGHT AND WOULDN'T TURN ON AGAIN.  AC LANDED WITHOUT FURTHER INCIDENT.  INSPECTED AC, TRANSFERRED TO DMR IAW MEL 21-50-2 SAAB 340 CAT C.  ALL PLACARDS INSTALLED.  C/B N18 AND N19 PULLED PER MX CONTROL.
